Alert archive / New Jersey / Small Craft Advisories in 2013

Small Craft Advisory 94, NWS Philadelphia/Mount Holly

November 28, 2013

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 28, 2013, 3:29 AM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2013, 3:29 AM EST (08:29 UTC)
Expired
Nov 28, 2013, 4:00 PM EST
In force
13 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

362 
WHUS71 KPHI 280829
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 AM EST THU NOV 28 2013

ANZ430-281700-
/O.CAN.KPHI.GL.W.0029.000000T0000Z-131128T1500Z/
/O.NEW.KPHI.SC.Y.0094.131128T0829Z-131128T1700Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
329 AM EST THU NOV 28 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE
GALE WARNING HAS BEEN CANCELLED.

* LOCATIONS...UPPER DELAWARE BAY.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

* TIMING...WINDS DIMINISH STEADILY DURING MIDDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-281700-
/O.CON.KPHI.GL.W.0029.000000T0000Z-131128T1700Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
329 AM EST THU NOV 28 2013

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

* LOCATIONS...ATLANTIC COASTAL WATERS OFF NEW JERSEY AND DELAWARE. 

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 40 KT. WINDS
  DIMINISHING STEADILY DURING MIDDAY. 

* SEAS...5 TO 8 FEET SUBSIDING STEADILY THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN
PORT.

&&

$$

ANZ431-281500-
/O.CON.KPHI.GL.W.0029.000000T0000Z-131128T1500Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
329 AM EST THU NOV 28 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* LOCATIONS...LOWER DELAWARE BAY. 

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. WINDS
  DIMINISHING STEADILY DURING MID OR LATE MORNING. 

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN
PORT.

&&

$$
3 follow-up statements
408 
WHUS71 KPHI 281455
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 AM EST THU NOV 28 2013

ANZ431-281700-
/O.CAN.KPHI.GL.W.0029.000000T0000Z-131128T1500Z/
/O.EXA.KPHI.SC.Y.0094.000000T0000Z-131128T1700Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
955 AM EST THU NOV 28 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY. IT IS IN EFFECT UNTIL NOON. THE GALE WARNING HAS
BEEN CANCELLED.

* LOCATION...LOWER DELAWARE BAY.

* WINDS...NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

ANZ450>455-282100-
/O.CAN.KPHI.GL.W.0029.000000T0000Z-131128T1700Z/
/O.EXB.KPHI.SC.Y.0094.000000T0000Z-131128T2100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
955 AM EST THU NOV 28 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY. IT IS IN EFFECT UNTIL 400 PM. THE GALE WARNING
HAS BEEN CANCELLED.

* LOCATION...THE OCEAN WATERS OFF NEW JERSEY AND DELAWARE.

* WINDS...NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 OR 30
  KNOTS.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

ANZ430-281700-
/O.CON.KPHI.SC.Y.0094.000000T0000Z-131128T1700Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
955 AM EST THU NOV 28 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* LOCATION...UPPER DELAWARE BAY.

* WINDS...NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL 
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
351 
WHUS71 KPHI 281655
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1155 AM EST THU NOV 28 2013

ANZ430-431-281800-
/O.CAN.KPHI.SC.Y.0094.000000T0000Z-131128T1700Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1155 AM EST THU NOV 28 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR DELAWARE BAY.

$$

ANZ450>455-282100-
/O.CON.KPHI.SC.Y.0094.000000T0000Z-131128T2100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1155 AM EST THU NOV 28 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* LOCATION...THE OCEAN WATERS OFF NEW JERSEY AND DELAWARE.

* WINDS...NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
823 
WHUS71 KPHI 282050
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 PM EST THU NOV 28 2013



ANZ450>455-282200-
/O.EXP.KPHI.SC.Y.0094.000000T0000Z-131128T2100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
350 PM EST THU NOV 28 2013

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

WINDS AND SEAS HAVE DROPPED BELOW ADVISORY LEVELS AND WILL
CONTINUE TO DIMINISH ACROSS THE WATERS LATE THIS AFTERNOON AND
INTO THIS EVENING. THEREFORE THE ADVISORY WILL BE ALLOWED TO
EXPIRE AT 4 PM.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 28, 2:39 AM EST, 50 minutes earlier.

Area forecast discussion, Nov 28, 2:39 AM EST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
239 AM EST THU NOV 28 2013

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE TENNESSEE AND MISSISSIPPI VALLEYS
WILL DRIFT NORTH AND THEN EAST TODAY AND FRIDAY BEFORE MOVING OFF OF
NOVA SCOTIA ON SATURDAY. A WEAK COLD FRONT, MOVING IN FROM THE WEST,
WILL CROSS THE REGION ON SUNDAY NIGHT. LOW PRESSURE IS THEN FORECAST
TO FORM OFF THE NORTH CAROLINA COAST ON MONDAY AND PASS TO OUR EAST
ON TUESDAY. SURFACE HIGH PRESSURE IS THEN EXPECTED FOR WEDNESDAY.

&&

.NEAR TERM /THROUGH TODAY/...
GUSTY NORTHWEST CHILL AND A FEW PASSING FLURRIES EARLY THIS MORNING
IS ALL THAT REMAINS FROM YESTERDAYS STORM.

WINDS WILL DIMINISH A BIT THIS MORNING BUT MORE SO THIS AFTERNOON.
CLEAR TO PARTLY CLOUDY SKIES WILL PREVAIL EARLY THIS MORNING.
DIURNAL SC WILL INCREASE MIDDAY (AREAS OF BKN CLOUDS) THEN A BAND OF
MID DECK BKN-OVC CLOUDS WILL INVADE LATE IN THE AFTN...ESPECIALLY PA.

IT WILL BE A LOT COLDER THAN YDY WITH THE FCST TEMPS/WINDS/DEWS
BASICALLY A 50 50 BLEND OF THE 00Z/28 NAM GFS MOS GUIDANCE.

CONTINUING FROM THE PRIOR AFD...DAYTIME MAXIMUM TEMPS ABOUT 15 DEGREES
BELOW NORMAL!

&&

.SHORT TERM /TONIGHT/...
BKN-OVC MID DECK CLOUD COVER...ESPECIALLY PA AND NJ EARLY7 TONIGHT
PROBABLY CLEARS LATE. THIS CLOUD COVER IN PART DRIVEN BY A 50-55
KT 700 MB WLY WIND JET CORE ASTRIDE THE SRN PA AND THIS AHEAD OF
THE SHORT WAVE DRIVING EWD ACROSS SNYS.

SFC WINDS BECOME LIGHT OR CALM AND SO WHEN SKIES CLEAR AGAIN LATE...
RADIATIONAL COOLING SHOULD BECOME MORE LIKELY. THE NAM TRIES TO
FCST MORE RH LATE TONIGHT THAN THE GFS. THE UK SCOOTS THE MIDDLE
DECK OUT OF HERE TO OUR EAST BY 07Z.

TEMPS/DEWS/WINDS ARE ESSENTIALLY A 50 50 BLEND OF THE GFS/NAM MOS
GUIDANCE.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE PERIOD STARTS WITH OUR REGION ON THE EAST SIDE OF SURFACE HIGH
PRESSURE. ON FRIDAY NIGHT, THE CENTER OF THE HIGH MOVES TO OUR NORTH
AND SETTLES OVER MAINE. THE HIGH MOVES OFF OF NOVA SCOTIA ON
SATURDAY SETTING UP AN ONSHORE FLOW FOR THE MID-ATLANTIC THROUGH
SATURDAY NIGHT. A WEAK COLD FRONT IS THEN EXPECTED TO MOVE ACROSS
THE REGION SUNDAY NIGHT. SURFACE LOW PRESSURE IS THEN FORECAST TO
FORM OFF THE NORTH CAROLINA COAST ON MONDAY AND MOVE OFF OF THE NEW
JERSEY AND DELAWARE COASTS ON TUESDAY. SURFACE HIGH PRESSURE IS THEN
EXPECTED FOR WEDNESDAY.

TEMPERATURES...LOOKS LIKE BELOW NORMAL TEMPS WILL BE THE NORM
THROUGH THE PERIOD, ALTHOUGH WE'LL SEE A A SLIGHT WARM UP ON SUNDAY
THAT WILL PERSIST THROUGH THE END OF THE PERIOD.

PRECIPITATION...SMALL POPS ARE IN THE GRIDS SATURDAY NIGHT AND EARLY
SUNDAY EAST OF THE I-95 CORRIDOR WITH THE ONSHORE FLOW. CONFIDENCE
IS LOW. SMALL POPS ARE BACK IN THE FORECAST SUNDAY NIGHT THROUGH
TUESDAY DUE TO THE POTENTIAL SURFACE LOW HUGGING THE COAST. TRACK
CONFIDENCE IS LOW.

WIND...WE COULD SEE WINDS INCREASE ON MONDAY AND TUESDAY DUE TO THE
AFOREMENTIONED SURFACE LOW. ATTM, THE LOW LOOKS TO BE ON THE WEAKER
SIDE, SO ALTHOUGH WE'LL SEE SOME INCREASE, THEY SHOULD BE WELL UNDER
ADVISORY LEVELS. SO IN SHORT, NO ISSUES.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THROUGH 12Z...VFR SCT TO POSSIBLY BKN CLOUDS AOA 4000 FT WITH
ISOLATED FLURRIES. NW WIND 15 G25 KT.

AFTER 12Z THURSDAY...VFR SKC OR SCT CLDS AOA 4000 FT THIS MORNING
THEN BECOMING OCNL BKN CLOUDS AOA 4000 FT THIS AFTN. NW WIND
10-15 KT GUSTS 20-25 KT THIS MORNING DIMINISH THIS AFTERNOON.

TONIGHT...VFR SCT-BKN CLOUDS AOA 4000 FT PROBABLY CLEARING LATE.
WIND BECOMING LIGHT WEST OR CALM.

OUTLOOK...
FRIDAY AND SATURDAY...VFR WITH LIGHT WINDS.

SATURDAY NIGHT...POSSIBLE MVFR WITH AN ONSHORE FLOW DEVELOPING. SOME
LIGHT PRECIPITATION IS POSSIBLE.

SUNDAY...POSSIBLE MVFR IN THE MORNING. SOME LIGHT PRECIPITATION IS
POSSIBLE. VFR IN THE AFTERNOON.

SUNDAY NIGHT AND MONDAY...POSSIBLE MVFR WITH PRECIPITATION. LOW
PRESSURE IS FORECAST TO MOVE SOUTH TO NORTH OFF THE COAST. TRACK
WILL DICTATE HOW MUCH PRECIP FALLS AND WHERE. P-TYPE WILL BE DRIVEN
BY DIURNAL TEMPERATURE TRENDS.

&&

.MARINE...
WE WILL KEEP THE GALE WARNING IN EFFECT UNTIL NOON ON THURSDAY FOR
OUR OCEAN WATERS. THE GALE WARNING ON THE BAY MAY BE DOWNGRADED TO
AN SCA AROUND 6 OR 7 AM TODAY. THE STRONG PRESSURE GRADIENT AND
THE SURGE OF COLD AIR IS FORECAST TO KEEP WEST NORTHWEST WINDS IN
THE 15 TO 30 KNOT RANGE WITH GUSTS UP TO 40 KNOTS FOR TONIGHT INTO
THURSDAY MORNING.

AS THE PRESSURE GRADIENT RELAXES ON THURSDAY AFTERNOON, WIND SPEEDS
WILL LIKELY DIMINISH WITH SCA SEA MOST WATERS.

TONIGHT NO HEADLINE ANTICIPATED IN A WLY FLOW WITH GUSTS GENERALLY
UNDER 15 KT AND ATLC SEAS SUBSIDING TO 3 FT OR LESS.

OUTLOOK...
SUB SCA CONDITIONS ARE EXPECTED THROUGH AT LEAST MONDAY. A COASTAL
LOW MAY ARRIVE NEXT TUESDAY/TUESDAY NIGHT WITH POSSIBLE ENHANCED
WINDS/SEAS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL NOON EST TODAY FOR ANZ450>455.
     GALE WARNING UNTIL 10 AM EST THIS MORNING FOR ANZ430-431.

&&

SYNOPSIS...KRUZDLO
NEAR TERM...DRAG/IOVINO/ROBERTSON
SHORT TERM...DRAG/IOVINO
LONG TERM...KRUZDLO
AVIATION...DRAG/IOVINO/KRUZDLO/ROBERTSON
MARINE...DRAG/IOVINO/KRUZDLO
Hazardous weather outlook, Nov 28, 2:46 AM EST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
246 AM EST THU NOV 28 2013

NJZ001-PAZ054-055-290800-
SUSSEX-CARBON-MONROE-
246 AM EST THU NOV 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

WITH TEMPERATURES BELOW FREEZING EARLY THIS MORNING, STANDING
WATER FROM YESTERDAY'S RAIN MAY FREEZE. PATCHY ICE IS POSSIBLE. IN
ADDITION, ISOLATED SNOW SHOWERS EARLY THIS MORNING MAY PRODUCE A
QUICK DUSTING OF SNOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-070-
071-101>106-290800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
246 AM EST THU NOV 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

WITH TEMPERATURES FALLING BELOW FREEZING EARLY THIS MORNING,
STANDING WATER FROM YESTERDAY'S RAIN MAY FREEZE. PATCHY ICE IS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-290800-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
246 AM EST THU NOV 28 2013

...GALE WARNING IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-290800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
246 AM EST THU NOV 28 2013

...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED NORTHWESTERLY GALE FORCE GUSTS COULD OCCUR THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.